Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 20 de abril de 2024
  

Homogeneity of dynamically defined wild knots.

Título inglés Homogeneity of dynamically defined wild knots.
Título español Homogeneidad de nudos salvajes dinámicamente definidos.
Autor/es Hinojosa, Gabriela ; Verjovsky, Alberto
Organización Univ. Autón. Estad. Morelos, Cuernavaca (Morelos), Méjico;Inst. Mat. Univ. Nac. Autón. Méjico (UNAM), Cuernavaca (Morelos), Méjico
Revista 1139-1138
Publicación 2006, 19 (1): 101-111, 10 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we prove that a wild knot K which is the limit set of a Kleinian group acting conformally on the unit 3-sphere, with its standard metric, is homogeneous: given two points p, q Î K, there exists a homeomorphism f of the sphere such that f(K) = K and f(p) = q. We also show that if the wild knot is a fibered knot then we can choose an f which preserves the fibers.
Clasificación UNESCO 121000
Palabras clave español Nudos topológicos ; Grupos de Klein ; Fibración
Código MathReviews MR2219822
Código Z-Math Zbl pre05042410
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es